# SDR FDEA201104021298

- Difficulty date: April 2, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 87,300 hours, 24,079 cycles
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AT APPROX STA 1887, L47R HAS BULGING SKIN.  REMOVED FASTENERS AND SPOT FACED 5 EA, 1 IN CIRCLE AREAS TO ACCESS CORROSION AREAS REF SRM 53-20-00 FIG 6, SH 5 CUT OUT CORROSION REF SRM 53-20-00, VOL 1.  FABRICATED REPAIR FILLER REF SRM 53-20-00, VOL 1, FABRICATED DOUBLER AND TRIPLER REF SRM 53-20-00, VOL 1, FABRICATE FINGER DOUBLERS REF SRM 53-20-00, VOL 1. INSTALLED PARTS IAW SRM 53-20-00, FIG 6, SH 5.
